# SDR ASOA201703011282

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703163425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AT FS 280-295. REMOVED CORRODED STRINGER AND THREE CORRODED CLEATS. INSTALLED NEW STRINGER AND CLEATS IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-24-001-001-A01. RESTORED FINISH AND CIC IAW SRM 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
